Asymmetric Parametric Division Rules
AbstractWe describe and characterize the family of asymmetric parametric division rules for the adjudication of con icting claims on a divisible homogeneous good. As part of the characterization, we present two novel axioms which restrict how a division rule indirectly allocates between different versions of the same claimant. We also show that such division rules can alternately be represented as the maximization of an additively separable social welfare function JEL classification: JEL codes:
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by University of Warwick, Department of Economics in its series The Warwick Economics Research Paper Series (TWERPS) with number 1012.
Date of creation: 2013
Date of revision:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Biung-Ghi Ju & Eiichi Miyagawa & Toyotaka Sakai, 2003.
"Non-Manipulable Division Rules in Claim Problems and Generalizations,"
WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS
200307, University of Kansas, Department of Economics, revised Aug 2005.
- Ju, Biung-Ghi & Miyagawa, Eiichi & Sakai, Toyotaka, 2007. "Non-manipulable division rules in claim problems and generalizations," Journal of Economic Theory, Elsevier, vol. 132(1), pages 1-26, January.
- Juan D Moreno-Ternero & John E Roemer, 2006.
"Impartiality, Priority, and Solidarity in the Theory of Justice,"
Econometric Society, vol. 74(5), pages 1419-1427, 09.
- MORENO-TERNERO, Juan D. & ROEMER, John E., 2005. "Impartiality, priority, and solidarity in the theory of justice," CORE Discussion Papers 2005077, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- MORENO-TERNERO, Juan D. & ROEMER, John E., . "Impartiality, priority, and solidarity in the theory of justice," CORE Discussion Papers RP -1896, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- Chambers, Christopher P., 2006. "Asymmetric rules for claims problems without homogeneity," Games and Economic Behavior, Elsevier, vol. 54(2), pages 241-260, February.
- Lensberg, Terje, 1987. "Stability and Collective Rationality," Econometrica, Econometric Society, vol. 55(4), pages 935-61, July.
- Kaminski, Marek M., 2006. "Parametric rationing methods," Games and Economic Behavior, Elsevier, vol. 54(1), pages 115-133, January.
- Toru Hokari & William Thomson, 2003. "Claims problems and weighted generalizations of the Talmud rule," Economic Theory, Springer, vol. 21(2), pages 241-261, 03.
- Hervé Moulin, 2000. "Priority Rules and Other Asymmetric Rationing Methods," Econometrica, Econometric Society, vol. 68(3), pages 643-684, May.
- Young, H. P., 1988. "Distributive justice in taxation," Journal of Economic Theory, Elsevier, vol. 44(2), pages 321-335, April.
- Stovall, John, 2014. "Collective Rationality and Monotone Path Division Rules," The Warwick Economics Research Paper Series (TWERPS) 1035, University of Warwick, Department of Economics.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Helen Neal).
If references are entirely missing, you can add them using this form.